# SDR CA060828002

- Difficulty date: August 28, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Beech B90
- Aircraft time: 14,190 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 25800
- Part serial: 1250
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE SCHEDULED TASK TO LEAK CHECK THE LANDING GEAR SYSTEM (LANDING GEAR MM M-8101, ROUTINE MAINTENANCE) IT WAS NOT POSSIBLE TO BUILD PRESSURE IN THE LANDING GEAR HYDRAULIC SYSTEM WITH THE MANUAL PUMP INSTALLED. UPON INVESTIGATION IT WAS FOUND THAT FLUID WAS BEING ROUTED TO THE DOWN PORT AND THE RETURN PORT AT THE SAME TIME. ELECTRICAL POWER WAS ON THE AIRCRAFT AND THE LANDING GEAR SELECTED TO THE DOWN POSITION. THIS VALVE HAD BEEN PREVIOUSLY REMOVED FROM ANOTHER SIMILAR TYPE AIRCRAFT FOR THE SAME PROBLEM AND WAS REPAIRED. REF NR ASR-6188-011605. WHEN CYCLED USING THE AIRFRAME SYSTEM HYDRAULIC PUMP THE LANDING GEAR OPERATED CORRECTLY AND APPEARED TO NOT HAVE AN FAULTS. (TC NR 20060828002)
